# SDR CA031218005

- Difficulty date: December 4, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Boeing 767233
- Aircraft time: 62,714 hours
- Engine: Pwa JT9D7R4D
- System (JASC): 3070 · Water Line Anti-Ice System
- Part: Ribbon Heater
- Condition: Burned
- Location: Water Line
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE CURRENT MAINT VISIT ON VA704 A BURNED HEATER TAPE HAS BEEN DISCOVERED. THE 7.1 FOOT LONG DRAIN LINE ELEMENT IS THE HEATER B193 (COX P/N 3051-01 MODEL 110-7.1-71) LOCATED AT BSTA 1560, WL 174, RBL 62. IN THIS CASE, HEATER AND PROTECTIVE TAPE EXHIBITS HEAT DAMAGE ALONG ITS ENTIRE LENGTH.  NOTE THAT ADJACENT INSULATION BLANKET MATERIAL ON BULKHEAD ALSO EXHIBITS HEAT DAMAGE. REF /L/INDICATES THAT THE REF /F/ RELEASE WITH NON-ESSENTIAL HEATER DEACTIVATION INSTRUCTIONS IS STILL SEVERAL MONTHS AWAY. QUITE ANXIOUS TO DETERMINE WHICH LINES MAY BE DEACTIVATED.
